# SDR DHL2005784513

- Difficulty date: May 18, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 700 FRAME IS DENTED ABOVE STR 4R.  FOUND DENT TO BE OUT OF LIMITS. REPAIRED IAW SRM.
